Title: General classical solutions in the noncommutative CP^(N-1) model



Foda, O, Jack, I and Jones, DRT
(2002) Title: General classical solutions in the noncommutative CP^(N-1) model. Physics Letters B, 547 (1-2). 79 - 84.

[img] PDF
0209111v2.pdf

Download (127kB)
[img] Postscript (Requires a viewer, such as GSview)
0209111v2.ps.ps

Download (164kB)

Abstract

We give an explicit construction of general classical solutions for the noncommutative CP^(N-1) model in two dimensions, showing that they correspond to integer values for the action and topological charge. We also give explicit solutions for the Dirac equation in the background of these general solutions and show that the index theorem is satisfied.

Item Type: Article
Additional Information: LTH 561. arXiv Number: arXiv:hep-th/0209111v2. Available online 4 October 2002. Issue: 31 October 2002.
Uncontrolled Keywords: GRASSMANNIAN-SIGMA-MODELS, QUANTUM FLUCTUATIONS, INSTANTONS, DIMENSIONS
Subjects: Q Science > QC Physics
Divisions: ?? dep_math ??
Depositing User: Symplectic Admin
Date Deposited: 19 Aug 2008 13:36
Last Modified: 09 Jan 2021 09:01
DOI: 10.1016/S0370-2693(02)02753-3
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/532